English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92429/122733 (75%)
Visitors : 26281632      Online Users : 285
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/81265
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/81265


    Title: Simulation of Some Multivariate Distributions Related to the Dirichlet Distribution with Application to Monte Carlo Simulations
    Authors: 洪英超
    Hung, Ying-Chao;Chen, Wei-Cheng
    Contributors: 統計系
    Keywords: Dirichlet distribution;inverted Dirichlet distribution;Liouville distribution;uniform distribution over a polyhedron;Monte Carlo simulation
    Date: 2017-01
    Issue Date: 2016-02-15 17:40:29 (UTC+8)
    Abstract: ABSTRACT Simulation of multivariate distributions is important in many applications but remains computationally challenging in practice. In this paper, we introduce three classes of multivariate distributions from which simulation can be conducted by means of their stochastic representations related to the Dirichlet random vector. More emphasis is made to simulation from the class of uniform distributions over a polyhedron, which is useful for solving some constrained optimization problems and has many applications in sampling and Monte Carlo simulations. Numerical evidences show that, by utilizing state-of-the-art Dirichlet generation algorithms, the introduced methods become superior to other approaches in terms of computational efficiency.
    Relation: Communications in Statistics - Simulation and Computation, Volume 46, Issue 6 , Pages 4281-4296
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1080/03610918.2015.1115066
    DOI: 10.1080/03610918.2015.1115066
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML427View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback